# SDR CALA2025011301880

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 78,786 hours, 29,574 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EMERG DOOR BOTH SIDEWALL LIGHT INOP RELAMPED BOTH WINDOW LIGHT ON L/H OVERWING EMERG DOOR. ALL OPS C HECK NORMAL.
